# SDR QXEA200603427

- Difficulty date: October 4, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,795 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 AFT BAG DOOR COMPARTMENT CORROSION AROUND PANEL 144GZ APERTURE AFT EDGE.  REPAIRED IAW -8 400 SRM 51-14-00-350-803, 51-21-10 AND 51-20-00.
